TU Darmstadt / ULB / TUbiblio

Short Conjunctive Normal Forms in Finitely-Valued Logics

Hähnle, Reiner (1994):
Short Conjunctive Normal Forms in Finitely-Valued Logics.
In: Journal of Logic and Computation, pp. 905--927, 4, (6), [Article]

Item Type: Article
Erschienen: 1994
Creators: Hähnle, Reiner
Title: Short Conjunctive Normal Forms in Finitely-Valued Logics
Language: German
Journal or Publication Title: Journal of Logic and Computation
Volume: 4
Number: 6
Divisions: 20 Department of Computer Science > Software Engineering
20 Department of Computer Science
Date Deposited: 31 Dec 2016 10:40
Identification Number: Haehnle94b
Export:

Optionen (nur für Redakteure)

View Item View Item